# SDR R61A201410211156

- Difficulty date: October 21, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 16,768 hours, 13,207 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT APU REMOVABLE FIREWALL 351BZ HAS 2 CRACKS IN TOP AND BOTTOM NEAR BEND.  MAINTENANCE CUTOUT CRACKS IN 351BZ TOP AND BOTTOM NEAR BEND REPAIRED FIRE WALL IAW ETD 2014-170-089670, REV A,  SEE CONTINUATION CARD VP-038120-2014/158 C1-C2 FOR WORK DETAILS ISSUED NON MEL DMI R54727/3, PERFORM DVI EVERY 10000 F/C OF REPAIRED AREA AT EVERY 10000 F/C AS OF OCTOBER 29 2014 THERE IS NO SPECIFIC TASK IN MRBR REVISION HISTORY NR 8 THAT COVERS REQUIREMENT.
